Tapp Middle School Health Updates
59 views | +0 today
Follow
Your new post is loading...
Your new post is loading...
Scooped by Joyce Beavers
Scoop.it!

Joyce Beavers Animation

Tapp Middle School
Joyce Beavers's insight:

Joyce Beavers's insight:

Hello Tapp Family.Be sure to  review the vidoes  below. There will be  a sign-in sheet in the teachers lounge. Thanks for your cooperation .

more...
No comment yet.
Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

Medtronic CR Plus AED / Defibrillator


Via Cynthia Scurry
Joyce Beavers's insight:

The AED for TAPP MIDDLE is located on  outside the MEDIA CENTER on the 7th GRADE HALLWAY. Thanks for all your help to keep the educated and safe.

more...
Cynthia Scurry's curator insight, July 30, 2013 2:38 PM

CODE ORANGE - Used when there is an unresponsive individual. You will hear Code Orange. Your Response if you come upon a victim.

1. Send someone or call for help to front office (Use call button if possible)

2. Have someone get the AED 0 Located In front hallway in front of the clinic.

3. Open and turn the unit on. Follow instructions.

4. Kemp has first responders who will assist.

 

 

IF NO ONE ELSE IS IN THE BUILDING AND YOU SEE A VICTIM

1. CALL FOR HELP

2. GET THE AED FROM THE FRONT HALLWAY IN FRONT OF THE CLINIC.

3. FOLLOW INSTRUCTIONS

4.

 

 

Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

Head, Neck, and Back Injuries

http://www.ProFirstAid.com When it appears that someone has a head, neck, or back injury call EMS. Place a hand on the patients forehead to prevent or limit ...

Via Cynthia Scurry
more...
Cynthia Scurry's curator insight, July 30, 2013 3:14 PM

Remember, do not move or attempt to pick up students that fall.

Call for help.

Remain with the student and be calm.

Give clear instructions.

Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

The official site for Auvi-Q™ (epinephrine injection, USP)

The official site for Auvi-Q™ (epinephrine injection, USP) | Tapp Middle School Health Updates | Scoop.it
Click the link to learn more.

Via Cynthia Scurry
Joyce Beavers's insight:

Trainer in clinic

more...
No comment yet.
Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

Asthma Attack (Asthma Free School Zone)

A boy is having trouble breathing. A friend approaches and asks if he is has asthma. The boy nods yes. Other friends arrive who know what to do for an asthma...

Via Cynthia Scurry
Joyce Beavers's insight:

Mrs. Beavers

Remember the triggers, PETS,DUST, ALLERGENS, AIR FRESHNERS, PREFUMES  and WEATHER CHANGES

more...
No comment yet.
Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

Safe at School: Chapter 4 - Hyperglycemia

High-blood glucose above the target range is called Hyperglycemia and any number of thins can cause Hyperglycemia. Teachers and faculty need to be able to re...

Via Cynthia Scurry
Joyce Beavers's insight:

Mrs. Beavers

Sometime teacher and staff are instuctmental in helping  noticing  and this helps with posible diagnoses.

more...
No comment yet.
Rescooped by Joyce Beavers from Tapp Middle School Health Updates
Scoop.it!

Safe at School: Chapter 1 - Diabetes Basics

All school staff need basic knowledge about diabetes, especially since diabetes management is a 24/7 job.

Via Cynthia Scurry, Joyce Beavers
Joyce Beavers's insight:

Always send the student to the CLINIC with a buddy.

more...
Cynthia Scurry's curator insight, July 30, 2013 2:51 PM

Basic information for teachers with diabetic students.  We all need basic information to help keep our students safe. Please see the school nurse if you have a diabetic student in your class. Thanks

Joyce Beavers's curator insight, August 4, 2013 1:43 PM

Basicinformation for teachers  of students with Diabetics.

Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

http://www.youtube.com/watch? Epi-pen

http://www.youtube.com/watch?                                Epi-pen | Tapp Middle School Health Updates | Scoop.it
Using Epipen, How To Use an EpiPen, Phil using an epipen. funny reaction and pain, Managing Allergic Reactions (1): Using an epipen... and how NOT to do it!

Via Cynthia Scurry
more...
Cynthia Scurry's curator insight, July 30, 2013 1:59 PM

Watch the video and remember, there are trainers in the clinic!

Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

Safe at School: Chapter 3 - Hypoglycemia

The greatest and immediate danger to children with diabetes is Hypoglycemi or low-blood sugar. Remember, how it sounds. Hypo means low.

Via Cynthia Scurry
more...
Cynthia Scurry's curator insight, July 30, 2013 2:53 PM

Review for low blood sugars. This information will help you know what to do and how to treat your students.

Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

What to do in a Medical Emergency

What to do in a Medical Emergency | Tapp Middle School Health Updates | Scoop.it

Via Cynthia Scurry
Joyce Beavers's insight:

Watch when you have a chance.

more...
No comment yet.
Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

Safe at School: Chapter 1 - Diabetes Basics

All school staff need basic knowledge about diabetes, especially since diabetes management is a 24/7 job.

Via Cynthia Scurry
Joyce Beavers's insight:

Basicinformation for teachers  of students with Diabetics.

more...
Joyce Beavers's curator insight, August 24, 2014 11:28 AM

Always send the student to the CLINIC with a buddy.

Rescooped by Joyce Beavers from Kemp Elementary School Health Information
Scoop.it!

Basic First Aid: Treating a Seizure | eHow

Basic First Aid: Treating a Seizure | eHow | Tapp Middle School Health Updates | Scoop.it
Learn how to care for seizure victims and get expert tips and instruction for applying basic first aid, CPR, and other emergency medical treatment in this free instructional video.

Via Cynthia Scurry
Joyce Beavers's insight:

Ms. Beavers

keep person safe while helps arrives

Keep start TIME of seizure.

DO NOT TRY TO HOLD THEM DOWN WITH SEIZURE

Send or call for help

Clear area of students as soon as possible

Remain calm and also there will be a First responder to help you or School Nurse.

If, medicatin is be given, give meds if it last longer thna 5min. and CALL 911

more...
No comment yet.